Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

An extension of Ortiz' recursive formulation of the tau method to certain linear systems of ordinary differential equations


Authors: M. R. Crisci and E. Russo
Journal: Math. Comp. 41 (1983), 27-42
MSC: Primary 65L05; Secondary 65L07
MathSciNet review: 701622
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Ortiz' step-by-step recursive formulation of the Lanczos tau method is extended to the numerical solution of linear systems of differential equations with polynomial coefficients.

Numerical comparisons are made with Gear's and Enright's methods.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L05, 65L07

Retrieve articles in all journals with MSC: 65L05, 65L07


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1983-0701622-9
PII: S 0025-5718(1983)0701622-9
Article copyright: © Copyright 1983 American Mathematical Society